Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 242–248 (Mi umn5512)  

News

Defence of Kandidate Thesis in Mathematics

N. I. Morkovina


Full text: PDF file (1095 kB)

Citation: N. I. Morkovina, “Defence of Kandidate Thesis in Mathematics”, Uspekhi Mat. Nauk, 24:3(147) (1969), 242–248

Citation in format AMSBIB
\Bibitem{Mor69}
\by N.~I.~Morkovina
\paper Defence of Kandidate Thesis in Mathematics
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 242--248
\mathnet{http://mi.mathnet.ru/umn5512}


Linking options:
  • http://mi.mathnet.ru/eng/umn5512
  • http://mi.mathnet.ru/eng/umn/v24/i3/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022